Mathematical Notes

, Volume 55, Issue 1, pp 101–102 | Cite as

Discrete subsets of topological groups

  • I. V. Protasov
Brief Communications


Topological Group Discrete Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    E. K. van Douwen, “The maximal totally bounded group topology on G and the biggest minimal G-space for Abelian groups G,” Topology Appl.,34, No. 1, 69–91 (1990).CrossRefGoogle Scholar
  2. 2.
    M. I. Ursul, “On a problem of van Douwen,” Izv. Akad. Nauk Respub. Moldova Mat., No. 3, 67–69 (1991).Google Scholar
  3. 3.
    V. I. Malykhin, “Extremally disconnected topological groups,” Usp. Mat. Nauk,34, No. 6, 59–66 (1979).Google Scholar
  4. 4.
    V. I. Malykhin, “Extremally disconnected and nearly extremally disconnected groups,” Dokl. Akad. Nauk SSSR,220, No. 1, 27–30 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • I. V. Protasov
    • 1
  1. 1.Taras Sevchenko Kiev UniversityUSSR

Personalised recommendations